pain, due to meds???

My DR.s put me on nortriptyline 75mg at bedtime, after I recieved my implant on Oct.16.06. I have bradycardia and I am 30yrs old. They said it was for chronic pain.(migraine sufferer) I was having lots of pain at/around my heart and pacer, they said it was in my head or indigestion. Well, I stopped taking meds (cold turkey) Apr.23.07. The pains have now subsided to where I may have a pain once or twice a week. I was worried about getting migraines and haven't even had a headache. Not sure what DR.s will say when find out, but I do feel better. Now if only I could get some sleep, I.d have no complaints.


1 Comments

pain due to meds

by luckyloo - 2007-06-06 12:06:07

nortriptyline.....isn't that elavil? if so, it is on the "do not take" list of drugs for long QT syndrome. it can cause torsades de pointes. not a good drug for people who have arrhythmia.
luckloo

You know you're wired when...

You have a little piece of high-tech in your chest.

Member Quotes

My pacemaker was installed in 1998 and I have not felt better. The mental part is the toughest.